English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Chevalley–Weil theorem and subgroups of class groups

MPS-Authors
/persons/resource/persons234943

Bilu,  Yuri
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

Bilu_Chevalley_oa_2018.pdf
(Any fulltext), 291KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bilu, Y., & Gillibert, J. (2018). Chevalley–Weil theorem and subgroups of class groups. Israel Journal of Mathematics, 226(2), 927-956. doi:10.1007/s11856-018-1718-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0710-2
Abstract
There is no abstract available